Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Lower stomach pain with unclear bowels, gas formation leading to chest pain. Any medicines to cure it ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6591 Questions
stomach pain in right lower part
constipation,bowei or stomach doesnot become clear.
tonsil problem is very old
loss of appetite
gas forms and lead to sever pain in chest
when gas forms,i suppose to die,because of pain in my chest.Please prescribe medicine for my all illness.prescribe such medicine that i can get easily in north east india like itangar capital of arunachal pradesh.sir you will also mention about how to take medicine
Posted Mon, 21 May 2012 in Abdominal Pain
Answered by Dr. Pavan Kumar Gupta 2 hours later

Thanks for the query.

I understand your concern.

I believe the more information a person gives the better is the doctor’s reply. Thus it improves the satisfaction levels of both. Hence please answer the following…........

Since when are you having these problems?

Do you smoke cigarettes or use tobacco?

Do you take alcohol and if yes then how much and how frequently?

Do you exercise?

Does any type of food bother you specifically?

Is there any problem with milk or milk products?

Do you take lot of spicy and greasy food?

Are timings of your meal proper?

Do you suffer from constant stress?

What is the water intake by you?

Do you use any regular medicine?

Has any investigation or ultrasound abdomen ever been done by you?

Do you suffer from breathlessness?

Do you suffer from uneasiness or sweating at the time of chest pain?

Do you suffer from hypertension or diabetes?

Please supply these informations so that I can advise you.

Awaiting your response.
Above answer was peer-reviewed by
Follow-up: Lower stomach pain with unclear bowels, gas formation leading to chest pain. Any medicines to cure it ? 11 hours later
I have been these problems since 5 years.No, I do not smoke or use tobaco.No,I do not take alcohol.Only sometimes, I do exersise.Non veg food bother me.No, I do not have any problem with milk or milk product.No, I do not take lot of spicy and greasy food.Yes, timings of my meal is proper.No, I do not suffer from constant stress.I intake sufficient water.No, I do not take any regular medicine.Yes,indoscopy and ultrasound abdomen has been done last year and report was, I do not suffer from breathlessness.No,I do not suffer from uneasiness or sweating at the time of chestpain.No,I do not suffer from hypertension or diabetes.
Sir, piease do prescribe medicine for my illness.
Once again praying you sir,do not forget to prescribe medicine .
Answered by Dr. Pavan Kumar Gupta 4 hours later

I have gone through your reply and feel that you have developed a chronic constipation. Your gastrointestinal system has set its clock and so it has become a regular habit.

Since it is a long standing problem, it can't be set overnight.

If you try setting the things in short span of time, more severe rebound constipation will take place.

I will tell you the do's and don’ts


Habitually using laxatives will produce dependency on medicines
Person may eventually require increasing amounts of laxative to move the bowels
In some cases bowels become insensitive to laxatives and person will not be able to move bowels even with laxatives
Long-term intake of laxatives may damage the linings of bowel and injure nerve endings of colon

So never and never take laxatives.


Stop your non vegetarian food as it bothers you
Increase fiber content of your food by taking more XXXXXXX leafy vegetables and fresh fruits.
Take extra fiber in form of ISABGOL HUSK 15 grams in morning and night with at least 250 ml of plain water.
Avoid greedy and spicy food
Take plenty of water like 1.5 to 2 liters more than what you are taking now.
Take 3 to 4 glasses of XXXXXXX warm water just after getting up in morning
Train your bowels by going to toilet at same time even if unsuccessful and never strain.
Take an antacid belonging to proton pump inhibitors group daily on empty stomach
Take some probiotic like DAROLAC everyday
Do regular exercises and specially (knee chest exercises) for at least 10 minutes as it will stimulate your intestinal muscles. Do it after taking warm water in morning.

All these measures will take time but will set your body clock nicely and rid you of constipation.

It would be unethical and inappropriate to prescribe you scheduled drugs without doing a proper examination.

You are welcome for follow ups.

Above answer was peer-reviewed by
Follow-up: Lower stomach pain with unclear bowels, gas formation leading to chest pain. Any medicines to cure it ? 8 hours later
Thank you, sir.I am fully satisfied with your suggestions.Sir, you are great.
Sir,you have told me to take an antacid belonging to proton pump inhibitors group daily on empty stomach.It is right.sir.But which antacid medicine should I take?So, please mention the name of antacid.Or I can take any antacid like digene .
Sir,DAROLAC is not available place of DAROLAC I have got BIFILAC.It is also pre&probiotic.So,Sir,can I take this BIFILAC in place of DAROLAC?Make me clear,Sir.And for how long this probiotic medicine should I take.
Sir, if possible then prescribe some vitamins or tonic.
Thanks and god bless you.
Answered by Dr. Pavan Kumar Gupta 7 hours later
There are many PPI's available on the market like
Rabeprozole etc
You can take BIFILAC as probiotic and it is taken with water .
There are many vitamins preparation from good companies available which you can take like cap A to Z once a day.
Best of luck and thanks again.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor